# SDR ASAA2013122112197

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,537 hours, 1,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN FELL OFF.  ACFT GROUNDED.  REPLACED LIGHT ASSY, OPS CKS NORMAL.
